Skip to Content

Naphcon-A - can it be used with contacts in your eyes?

Responses (2)

Marvell 7 Jan 2012

I realize this answer is very, very late but may help someone in future.

No, you can't use Napchon-A with contacts ... the lenses need to be removed before using the eyedrops.

How to use Naphcon-A:

Use Naphcon-A as directed by your doctor. Check the label on the medicine for exact dosing instructions.

If Naphcon-A contains particles or is discolored, do not use it.

Remove contact lenses before using Naphcon-A.

To use Naphcon-A, first, wash your hands. Tilt your head back. Using your index finger, pull the lower eyelid away from the eye to form a pouch. Drop the medicine into the pouch and gently close your eyes. Immediately use your finger to apply pressure to the inside corner of the eye for 1 to 2 minutes. Do not blink. Remove excess medicine around your eye with a clean tissue, being careful not to touch your eye. Wash your hands to remove any medicine that may be on them. To prevent germs from contaminating your medicine, do not touch the applicator tip to any surface, including your eye. Keep the container tightly closed.

You may feel a brief tingling sensation in your eye and your pupils may become temporarily enlarged when using Naphcon-A.

If you miss a dose of Naphcon-A and you are using it regularly, use it as soon as possible. If several hours have passed or if it is nearing time for the next dose, do not double the dose to catch up, unless advised by your health care provider. Do not use 2 doses at once.

https://www.drugs.com/cdi/naphcon-a.html

caringsonbj 10 Jan 2012

Marvell is right I am sorry too but as she said maybe the answer she gave can help this may come up again, I have Glaucoma and my specialist told me that no matter what drop you use be sure and not allow the tip of any applicator to touch any part of the eye, another comment in passing I was told that the use of steroids in such eye drops as FML or similar can increase the intraocular pressure in your eyes, it did mine and having Glaucoma it could cause further problems I hope this may in some way help another person as well! best wishes Caringsonbj (Billy)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions